MAUDE Adverse Event Report: ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN)

ARGON MEDICAL DEVICES L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN)
Model Number 384516
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/07/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Event or Problem Description
Reporter indicated shortly after successful placement noticed the dressing was saturated.Upon inspection, the hub did not appear to be cracked so they changed the extension set and dressing.After a time noticed the dressing was again wet (to the point of sliding).Inspected the hub and again, didn¿t appear to be cracked.Changed the extension set again.Eventually switched to a needless connector that appeared to be working as of the morning of 12/9/24.Piccs are still in-dwelling (will be saved to send in when lines are pulled) as of now.They switched to putting in their backup footprint 28g and noted that they have had no issues with the same extension sets.Was also noted that seemed to be fine with 1-2ml/hr flow, but when flow was increased to 17ml/hr leaking occurred.
 
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.After three notifications, there has been no sample returned for review.Additionally, there was no visual evidence provided to support the alleged complaint.Without such evidence, the results are inconclusive and therefore, this complaint could not be confirmed.Establishing a root cause and an appropriate corrective action for the reported issue is not possible without the sample to investigate.If the sample is returned at a future date, this complaint may be reopened for further evaluation at that time.

Brand Name
L-CATH PICC S/L BASIC KIT 28GA (1.2F) X 25CM 1 LUMEN)
Common Device Name
L-CATH PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek road
athens TX 75751
Manufacturer Contact
kelly mayer
1445 flat creek road
athens, TX 75751
9036759321
MDR Report Key21248062
Report Number0001625425-2025-00927
Device Sequence Number15566097
Product Code LJS
UDI-Device Identifier00886333209910
UDI-Public(01)00886333209910(17)270910(10)11589349
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K091670
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup
Report Date (Section B) 04/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number384516
Device Lot Number11589349
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2024
Supplement Date Received by Manufacturer03/11/2025
Initial Report FDA Received Date01/27/2025
Supplement Report FDA Received Date04/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ICU 7 SMALLBORE EXT SET W/ REMV CLAVE; ICU MEDICAL MICROBORE EXTENSION SET; ICU MEDICAL SMALLBORE EXT SET W/CLAMP
Patient SexUnknown